I am 21 years old. I have muscle weakness in both arms and legs since childhood. I cannot climb stairs without support and I feel tired most of the day. I cannot stand for long and also cannot run or walk. My legs and feet always get numb. I have decreased sensory sensations in both feet. A few months back, I was diagnosed with hypothyroidism and vitiligo. I visited a doctor last month. My EMG and nerve conduction study shows symmetrical sensory motor demyelinating polyneuropathy with clinical diagnosis of CIDP. CPK is 227 (reference range 24-195 U/L). I am on Prednisolone 45 mg, Levothyroxine 100 mcg and multivitamins for the past 17 days. Please guide me about my disease, prognosis and any rehabilitation that might help.
Welcome to icliniq.com
I have read your question with care and understand your concerns. My opinion is as below:
You are having both myopathy and neuropathy. You need to get treatment for both.
Hypothyroidism and vitiligo are may be signs of abnormal functioning of the pituitary gland. You have to do a complete pituitary hormone profile along with thyroid profile.
Please also do a diabetic profile and lipid profile. The further course of action can be decided based on the reports.
1. Complete pituitary hormone profile along with thyroid profile.
2. Diabetic profile.
3. Lipid profile.
Revert back with the reports to a neurologist online.---> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. a little more information to help you better. Does she have any milky discharge from her breasts? Are her periods regular? Is she suffering from double vision? What medication she is having now? She will need a full evaluation from an endocrinolog... Read fullSurgical Management of Vitiligo
.. a good option for a patient who is not responding to medical treatment. But, patients are not aware of this option. This article discusses about surgical management of vitiligo .. ... Read fullWhat is the solution for secondary amenorrhea?
.. any reason for this problem, especially during her previous delivery or any other endocrinological reasons? She will need further evaluation and to rule out the reasons for pituitary dysfunction as LH (luteinizing hormone) and FSH (follicle s... Read full
Ask your health query to a doctor online?Ask a Neurologist Now